# SDR MASA98125

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3YV
- Make and model: Beech 1900D
- Aircraft serial: UE3
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 11480083
- Condition: Unserviceable
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5021 - IFP-PHX - IN PHX, CREW REPORTED THE RIGHT BRAKES WOULD NOT PROVIDE ADEQUATE BRAKING ACTION.  MAINTENANCE REPLACED THE RIGHT BRAKE AND BLED THE BRAKES.  OPS CHECKED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
